# SDR UPS99830196

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LT HORIZ STAB L/E RIB AT XFS 141.25 IS CRACKED AT THE AFT LOWER END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 55-2-0 FIG 2.
